Duke Mathematical Journal

The universal group cover of a pro-affine algebraic group

Andy R. Magid

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 42, Number 1 (1975), 43-49.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310894

Digital Object Identifier
doi:10.1215/S0012-7094-75-04202-7

Mathematical Reviews number (MathSciNet)
MR0372058

Zentralblatt MATH identifier
0334.14025

Subjects
Primary: 20G15: Linear algebraic groups over arbitrary fields

Citation

Magid, Andy R. The universal group cover of a pro-affine algebraic group. Duke Math. J. 42 (1975), no. 1, 43--49. doi:10.1215/S0012-7094-75-04202-7. https://projecteuclid.org/euclid.dmj/1077310894


Export citation